# SDR DALA2015111707069

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 6,838 hours, 2,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERENCED LIGHTNING STRIKE AT BS 480 BETWEEN STR 3R AND 4R.  MAINTENANCE ACCOMPLISHED REPAIRS IAW ERA 541376-14.
